liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some globally convergent modifications of Newton's method for solving systems of nonlinear equations
Computing Center, USSR Academy of Sciences, Moscow.ORCID iD: 0000-0003-1836-4200
1980 (English)In: Soviet mathematics - Doklady, ISSN 0197-6788, Vol. 22, no 2, 376-378 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1980. Vol. 22, no 2, 376-378 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-78921OAI: oai:DiVA.org:liu-78921DiVA: diva2:536899
Available from: 2012-06-25 Created: 2012-06-25 Last updated: 2015-06-02

Open Access in DiVA

No full text

Authority records BETA

Burdakov, Oleg

Search in DiVA

By author/editor
Burdakov, Oleg
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 126 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf